MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR80510
Medical Device Problem Codes Peeled/Delaminated (1454); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use. .
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr80510 pta balloon dilatation catheter allegedly peeled.Another balloon was used to complete the procedure.There was no reported patient involvement.This information was received from one source.The patient was a (b)(6) male who weighed (b)(6).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model: dr80510 pta balloon dilatation catheter allegedly peeled.Another balloon was used to complete the procedure.This information was received from one source.This malfunction did not involve a patient with no patient consequences.The patient was a 71-year-old male who weighed 66 kilograms.
 
Additional Manufacturer Narrative
H10: the device was returned to bd for evaluation.The investigation identified balloon kink.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use. h11: b5: event, h6 (device, results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: one device was returned to bd for evaluation for the reported malfunction.The lot number was provided and a lot history review was performed.Seven electronic photos were provided for review.The investigation identified material deformation.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.  h10: g4 h11: b5, g1 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr80510 pta balloon dilatation catheter allegedly experienced material deformation and peeled/delaminated.This information was received from one source.This malfunction did not involve a patient.The patient was a 71-year-old male who weighed 66 kilograms.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8812449
Report Number2020394-2019-01666
Device Sequence Number2576131
Product Code DQY
UDI-Device Identifier00801741058578
UDI-Public(01)00801741058578
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR80510
Device Catalogue NumberDR80510
Device Lot Number93YB0069
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
12/31/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/14/2019
01/20/2020
Patient Sequence Number1